Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Improved solution enclosures for over- and underdetermined interval linear systems
Author

E. D. Popova
Journal / Anthology

LARGE-SCALE SCIENTIFIC COMPUTING LECTURE NOTES IN COMPUTER SCIENCE
Year: 2006
Volume: 3743
Page range: 305-312
Description

In this paper we discuss an inclusion method for solving rectangular (over- and under-determined) dense linear systems where the input data are uncertain and vary within given intervals. An improvement of the quality of the solution enclosures is described for both independent and parameter dependent input intervals. A fixed-point algorithm with result verification that exploits the structure of the problems to be solved is given. Mathematica functions for solving the discussed rectangular problems are developed and presented. Numerical examples illustrate the advantages of the proposed improved approach.
Subjects

*Applied Mathematics > Optimization
*Mathematics > Algebra > Linear Algebra
Keywords

overdetermined interval linear systems, underdetermined interval linear systems, regular dense linear systems